Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 25, Number 3

Sublinear dimension growth in the Kreiss Matrix Theorem
N. Nikolski.
St. Petersburg Math. J. 25 (2014), 361-396
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184597
Local smoothness of an analytic function compared to the smoothness of its modulus
A. V. Vasin, S. V. Kislyakov and A. N. Medvedev.
St. Petersburg Math. J. 25 (2014), 397-420
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184598
Estimates for functionals with a known finite set of moments in terms of high order moduli of continuity in spaces of functions defined on a segment
O. L. Vinogradov and V. V. Zhuk.
St. Petersburg Math. J. 25 (2014), 421-446
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184599
On strong means of spherical Fourier sums
O. I. Kuznetsova and A. N. Podkorytov.
St. Petersburg Math. J. 25 (2014), 447-453
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184600
Comparison theorems for the small ball probabilities of the Green Gaussian processes in weighted $L_{2}$-norms
A. I. Nazarov and R. S. Pusev.
St. Petersburg Math. J. 25 (2014), 455-466
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184601
Log-integrability of Rademacher Fourier series, with applications to random analytic functions
F. Nazarov, A. Nishry and M. Sodin.
St. Petersburg Math. J. 25 (2014), 467-494
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184602
On spectral estimates for the Schrödinger operators in global dimension 2
G. Rozenblum and M. Solomyak.
St. Petersburg Math. J. 25 (2014), 495-505
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184603
Sufficient conditions for the Hölder smoothness of a function
N. A. Shirokov.
St. Petersburg Math. J. 25 (2014), 507-511
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184604